| Model Number |
CB6004 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced three incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 2026095-2023-00114 for the second report.Refer to 2026095-2023-00115 for the third report.Fill volume: 600 ml.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported, the pump emptied at least a day prior to what was expected.One patient experienced symptoms of local anesthetic systemic toxicity (last).No medical interventions reported.
Additional Manufacturer Narrative
H6: health effect - clinical code: appropriate term / code not available: local anesthetic systemic toxicity (last).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.A root cause can not be determined.All information reasonably known as of 26 dec 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.